Next Article in Journal / Special Issue
Fibers of Failure: Classifying Errors in Predictive Processes
Previous Article in Journal
An Application of a Modified Gappy Proper Orthogonal Decomposition on Complexity Reduction of Allen-Cahn Equation
Previous Article in Special Issue
Computing Persistent Homology of Directed Flag Complexes
 
 

Order Article Reprints

Journal: Algorithms, 2020
Volume: 13
Number: 149

Article: A Distributed Approach to the Evasion Problem
Authors: by , , and
Link: https://www.mdpi.com/1999-4893/13/6/149

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop